MathSciNet Relay Station
MathSciNet bibliographic data
MR1653734 (99h:90103) 90C33
Burke, James V.; Xu, Song The global linear convergence of a noninterior path-following algorithm for linear complementarity problems. Math. Oper. Res. 23 (1998), no. 3, 719–734.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement